# SDR AALA20110114TUL06

- Difficulty date: January 14, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 29,203 hours, 12,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL TEE TO FUSELAGE HAS CORROSION AT STRINGER 23 LEFT AND STATIONS 294.5 TO 277.  REPAIRED PER EA B737-53-014809 REVISION DATED 1-13-11 AND EA B737-53-014643 DATED 12-28-10.
